The solvability of operator equations with asymptotic quasibounded nonlineartties1

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We study the solvability of operator equations involving quasibounded and asymptotically quasibounded nonlinear perturbations of linear Fredholm operators.

Original languageEnglish (US)
Pages (from-to)293-298
Number of pages6
JournalProceedings of the American Mathematical Society
Volume76
Issue number2
DOIs
StatePublished - Sep 1979
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The solvability of operator equations with asymptotic quasibounded nonlineartties<sup>1</sup>'. Together they form a unique fingerprint.

Cite this